Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Gas, bloating causing increase in heart rate, eases on gas release, use diet sprite. Sign of serious GI problem?

Hello, I have been suffering with gas and bloating for years.. Sometimes the gas pressure will increase my heart rate ( tachycardia ) until the gas is released. I keep diet sprite with me whenever I eat to release this pressure. And once I release the pressure from belch my heart rate goes back to normal. Is this a sign of serious GI problems/
Wed, 10 Apr 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics ,  
General Surgeon 's  Response
Hello,

* Chronic gastric upset must be evaluated for possible underlying issues as GERD, hiatus hernia, H.Pylori infection, gall bladder calculus or else

* Kindly get baseline evaluation with ultrasound of the abdomen & pelvis, upper GI endoscopy and get the best treatment before hazardous damage to stomach and intestines.

* Till that time, avoidance of spices, sprite and other aerated drinks intake of proton pump inhibitor as omeprazole or else will help greatly.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

This morning at 5:35 am, my husband had a rapid heart rate that woke him, but only lasted about 2 minutes. He has also had bloating, gas, and diarrhea right after this incident. Still has gas and burping. Only concerned about the rapid heart rate and if it was associated to the symptoms that occurred almost immediately after the rapid heart rate. Thanks.

doctor1 MD

39 year old male with a history if Irritable Bowel and some anxiety. But lately have had a lump in my throat, feeling of heart beating hard especially when lying down, and chest pain that feels like gas pushing upward along with upper back pain / soreness (my stomach has been bloated for a while and am using fiber daily). And at times a wave like feeling coming from my stomach up my throat, feels like I have been surprised or someone jumped out and was trying to scare me. Is this just more anxiety or ...????

doctor1 MD

Hi, i am 32yrs old, Female having these frequent acidity headaches and lot of gas release(odourless). i feel, particularly more when i eat sweets made from mava, it leads to acidity headaches and i get relief only after i consume Omaze powder diluted in water. It has also happened on the days when i dont consume sweets. i have started writing my diet charts and i realised that my water intake has been less but less intake has happened earlier too and i never had such high frequency of acidity headaches. please advise.

Recent questions on  Increased heart rate

doctor1 MD

I have igg deficiency, asthma , and I have pain between my shoulders in my back. My stool has little white balls in it and I feel short of breath. I also have bouts of tachycardia and low grade fevers, I have had tons of medical exams. The only test I haven t had are Gallbladder exams. My colonoscopy found nodules in my ilium but they tested negative for Crohn s. Could this be a GB problem? My CT showed one elevated liver enzyme.

doctor1 MD

Hello, I have been suffering with gas and bloating for years.. Sometimes the gas pressure will increase my heart rate ( tachycardia ) until the gas is released. I keep diet sprite with me whenever I eat to release this pressure. And once I release the pressure from belch my heart rate goes back to normal. Is this a sign of serious GI problems/

doctor1 MD

Hello , I am a 24 years old guy . I was diagnosed with Wolff Parkinson White Syndrome four years ago . I have experienced few Supra-ventricular attacks after the diagnosis, And sometimes I feel premature ventricular beats PVCs . But recently I realized that my heart beats began to change in terms of intensity and smoothness . Today , for the first time in my life I have felt many strange consecutive beats lasted up to 20 seconds , Those beats were more likely PVCs . I was confused but conscious and I hastened to the clinic in my school where my heart was monitored by ECG . ..I am afraid that my heart began to develop Ventricular Tachycardia especially after taking into account the fact that my recent ECGs showed a more widened QRS complex - about 125 mm - and obvious Delta wave. Apparently I need radio-frequency ablation ,is this procedure available at your medical center ? ... How much does it cost ? Thank You                                                   

doctor1 MD

I have been sick for so long with joint pain, swelling, neurogenic bladder and bowel(with a cecostomy tube). Over the last two years my hearing and vision has decreased, especially my eyes, to the point of zero peripheral vision which keeps me from driving. I have been told it is lupus , but the Meds. Make me sick. The newest symptom is when I lay down I have a tightness in chest and feels like I can t breathe deep. It feels like something is sitting on my chest, so I sleep in my recliner. The rapid heart rate and high BP has been a constant thing for years but now the heart rate is running so fast when I m at rest I can barely count it. The echo s have come back normal so far so I am getting down not knowing what is wrong, help?

doctor1 MD

Hello doctor, I had few conversation with you during last two months.I am in the UK and currently at 35 weeks pregnant. History: two miscarriages, one ectopic and this successful pregnancy is with IVF. I had asked you about B12 deficiency, BPD/AC...

doctor1 MD

My husband has had these symptoms for over a year: extreme fatigue , dizziness & slight headache. These symptoms have come and go all this time. he was sent to a neurologist and his meds checked. Since Oct. the symptoms have become worse and now...

doctor1 MD

Hi Dr. XXXXXXX yes this is a followup. I started weaning from the bystolic 2.5mg on Nov 20. 12.5 for 4 days, then 6.25 for 4 days, then 3.125 for 3 days. Last dose on Thursday, Nov 30. On 12-6 I suddenly experienced bounceback blood pressure of...